Indefinite quadratic polynomials of small signature

Cook, R. J ; Raghavan, S (1984) Indefinite quadratic polynomials of small signature Monatshefte fur Mathematik, 97 (3). pp. 169-176. ISSN 0026-9255

Full text not available from this repository.

Official URL:

Related URL:


Let F(X)=Q(X)+L(X) be a real quadratic polynomial with no constant term. Suppose that the quadratic part Q(X) is indefinite of type (r, n-r). For an integer k≥4 we show that if min (r, n-r) ≥k there exists a function f(n, k)=–1/2+3/(4k+2)+Ok (1/n) with the following property. For any η>0 and all large enough X there is an integer vector χ≠0 such that |χ| ≤X and |F(X)|«Xƒ(n,k)+n.

Item Type:Article
Source:Copyright of this article belongs to Springer.
ID Code:37828
Deposited On:25 Apr 2011 10:41
Last Modified:25 Jun 2012 15:07

Repository Staff Only: item control page